# SDR CA140317006

- Difficulty date: March 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 41,331 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH WHEN FLAPS 10 WAS SELECTED THERE WAS A T/E FLAPS DISAGREE.  THE CREW CARRIED OUT AN EMERGENCY LANDING AND THE ACFT LANDED WITHOUT INCIDENT. MAINTENANCE CARRIED OUT FAULT ISOLATION BUT WERE UNABLE TO FAULT THE SYSTEM.  AS A PRECAUTION AND DUE TO HIGH TIME THE LT AND RT FLAP POSITION TRANSMITTERS ARE BEING REPLACED.
